MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006800
Medical Device Problem Codes Defective Device (2588); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console was displaying low power.No error messages were displayed.What is occurring is that when the console is being used, the debris shield and fiber are not transmitting the holmium power through both parts.The result is low power transmission through the fiber.The tech replaced the debris shield and the fiber to resolve the event.There was no patient involved with the event.
 
Additional Manufacturer Narrative
The device was not returned for analysis.However, the console was serviced at the customer's facility.The field service engineer confirmed the debris shield was damaged.The debris shield was replaced.The console system was checked and found to be ready for use.
 
Event or Problem Description
It was reported that the console was displaying low power.No error messages were displayed.What is occurring is that when the console is being used, the debris shield and fiber are not transmitting the holmium power through both parts.The result is low power transmission through the fiber.The debris shield was damaged.The tech replaced the debris shield and the fiber to resolve the event.There was no patient involved with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was serviced at the customer's facility.The field service engineer confirmed the debris shield was damaged.The debris shield was replaced.The console system was checked and found to be ready for use.The debris shield was later returned and underwent thorough analysis upon receipt at our quality assurance laboratory.Visual examination of the debris shield found white ash burnt marks on it.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20678805
Report Number2124215-2024-71433
Device Sequence Number7230220
Product Code GEX
UDI-Device Identifier07290109140513
UDI-Public07290109140513
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006800
Device Catalogue NumberGA-0006800
Device Lot Number0000000154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/02/2024
02/16/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/13/2024
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown